# SDR P2EA00406

- Difficulty date: November 10, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LEFT WING REAR SPAR SECTION AT RSS 205 TRAILING EDGE ANGLE CRACKED LENGTH .250 INCH WIDTH .005 INCH.  REPLACED THE LEFT WING REAR SPAR SECTION AT RSS 205 TRAILING EDGE ANGLE IAW BOEING SRM 51-10-1 PAGE 8.  (M)
